# SDR 95ZZZX5340

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE LATERAL CABIN FLOOR SUPPORT BS 200 FROM RBL 22 TO RBL 44.  FABRICATD NEW PART, DRILLED HOLES AND DEBURRED, ALODINE AND PRIMED, AND INSTALLED NEW PART IAW SRM 51-10-2, 3, 4.  N/R NR 027D1-4046.
